# SDR REXA2013010700118

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,113 hours, 24,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3RD EMERGENCY FLOOD LIGHT IN CABIN INOPERABLE.  REMOVED AND REPLACED 3RD EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.
